본문 바로가기
KERD
논문KCI 등재

Tics Induced by Mirtazapine in an Adolescent

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Mirtazapine is an antidepressant approved by the FDA whose mechanism of action involves antagonism of alpha-2, H1, 5-HT2A, 5-HT2C, and 5-HT3 receptors. Tics are sudden, rapid, purposeless, recurrent, non-rhythmic motor move ments or vocalizations. There have been previous case reports of various medications causing tics. In this article, we report tic symptoms that we thought developed in association with mirtazapine treatment.

Abstract

Mirtazapine is an antidepressant approved by the FDA whose mechanism of action involves antagonism of alpha-2, H1, 5-HT2A, 5-HT2C, and 5-HT3 receptors. Tics are sudden, rapid, purposeless, recurrent, non-rhythmic motor move ments or vocalizations. There have been previous case reports of various medications causing tics. In this article, we report tic symptoms that we thought developed in association with mirtazapine treatment.

참고문헌 (29)

관련 논문AI추천

이 간행물의 다른 논문 (16건)